Facebook Pixel
EmpowHER Guest


By Anonymous December 13, 2014 - 10:29pm
Rate This

well i got replyn as per as yr answer now im taking thease medicine(ketoconazole 200 mg bd for 7 day
levofloxacilin 500 mg od for one day
secnidazole one gram stat
azithromycin 1gm for husband)
and at moring i feel slightly dark urine so wat is it ?
your reply
Hello Anonymous,
Thank you for coming back to us for help.
From what you have shared, I suspect
that both you and your husband have
candidiasis, which is a fungal infection

that can affect the genitals.
In men, genital candidiasis affects the
head of the penis. Candidiasis is caused by
a yeast fungus, Candida. Men with genital
candidiasis may experience an itchy rash
on the penis.
You could have vaginal candidiasis, also
caused by the yeast fungus, Candida.
Symptoms include a thick, white, odor-
free vaginal discharge with a cottage
cheese appearance, itching and irritation
in the vagina and vulva, a burning
sensation, especially during intercourse
and urination, redness and swelling of the
vulva and vaginal pain or soreness.
I think you keep spreading the fungal
infection back and forth to each other
during sexual intercourse.
If indeed this is candidiasis, you need to
both be treated with an antifungal
medication not an antibiotic.
December 11, 2014 - 10:46am

Add a Comment1 Comments

HERWriter Blogger

Hi Anon,

Thank you for reaching back out to the EmpowHER community with your question! That is great to hear you have gotten on an actual medication now for your infection. 

Having such dark urine can be a sign of liver problems while taking this medication. Please talk to your doctor as soon as you can. With Ketoconazole, dark urine is listed as a warning of a potential liver problem. 

Even if this is just occurring in the morning, talk to your doctor and explain this symptom in case it gets worse.

Please keep us updated!


December 14, 2014 - 6:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexually Transmitted Diseases

Get Email Updates

Sexually Transmitted Diseases Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!